# SDR SWAA2020012940854

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,330 hours, 32,865 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 2090
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY------------------------------------------------AFTER DEPARTURE OUT OF HRL FIRST OFFICER NOTICED STABILIZER TRIM SWITCH WOULD NOT WORK. CAPTAIN SWITCHES INOPERATIVE. AS WELL.  AUTOPILOT TRIM INOPERATIVE. MANUAL TRIM WAS OPERATIVE. COMPLIED WITH APPROPRIATE CHECKLISTS & FLAPS 15 IND. BRAKE COOLING CHECKED. OTHER THAN MANUAL TRIM THE A/C FLEW FINE.                                          / R&R HORIZONTAL STABILIZER TRIM MOTOR PER AMM.
